I went from brands name Wellbutrin SR 150 mg once a day, which made me energized and active, to brand name Wellbutrin XL 300 mg once a day. Now I am sleepy, lethargic and there is no buzz or energy at all.
Whata does your doctor say? Could it be that your dose has doubled, and that's the culprit? I take Wellbutrin XL (generic version). I just started taking it. I take 150 mg in the morning. I think the XL means it's timed released. I would check with your doctor.
Good luck. Please keep me posted.
I don't think XL and SR and really different. I'm not really sure why they have both. I take 150 of XL and it makes me feel more energetic. Maybe consider what time of day you take it, If you take it with food or not, etc. Let your doc know even if it goes away.
I'd probably give it more time if you can handle the side effects. Hopefully things will stabilize for you. I always take Wellbutrin in the morning as it sometimes makes me a bit giddy and agitated. I kind of wish it was sedating as I have trouble sleeping most nights. Maybe take it at night when you need to sleep anyway?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.